The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (256 KB) | Metadata | Table of Contents | ZAA summary
Volume 31, Issue 4, 2012, pp. 393–426
DOI: 10.4171/ZAA/1466

Published online: 2012-10-10

Existence of Infinite Energy Solutions of Degenerate Elliptic Equations

Gioconda Moscariello[1], Antonia Passarelli di Napoli[2] and Maria Michaela Porzio[3]

(1) Università degli Studi di Napoli Federico II, Italy
(2) Università degli Studi di Napoli Federico II, Italy
(3) Sapienza Università di Roma, Italy

We establish an existence theorem for infinite energy solutions of degenerate elliptic equations whose right hand side belongs to a Orlicz-Zygmund class. The function which measures the degree of degeneracy of the problem is assumed to be exponentially integrable. We also study the regularity of the solution when the right hand side belongs to a suitable Lebesgue space.

Keywords: Infinite energy solutions, Orlicz-Zygmund classes, maximal function

Moscariello Gioconda, Passarelli di Napoli Antonia, Porzio Maria Michaela: Existence of Infinite Energy Solutions of Degenerate Elliptic Equations. Z. Anal. Anwend. 31 (2012), 393-426. doi: 10.4171/ZAA/1466